... take two. One in morning one at night. After only 3 days my whole body has large painful welts my stomach feels like constant heartburn. I took benedryl to releave the itching and swelling but it does not seem to work. I have stopped taking it but don't know what to take to releave the itching and pain. How long does this stay in your system. It was prescribed to help me quit smoking
Bupropion - I just started taking it. One a day 75m. I didn't feel any affect so the doctor said?
- 10 Aug 2013 by Olioop
- 13 Aug 2013
- angioedema, pruritus, bupropion, gerd, swelling, stomach
Added 10 Aug 2013:
How long after I quit will it take to get rid of these side affects. I can't sleep I scratch all mogjt
I take the same medication but at a higher dose. I have not heard of symptoms like yours, but many respond differently to medications. I personally do not notice any side effects from this medication except for the beneficial ones. Since you were taking such a small dose and for only a few days, I am wondering if your symptoms are unrelated to your medication. I think it's time to talk to your doctor. Maybe it's an easy fix and all you need is ointment. Regardless, I think it's worth at least a phone call to your doctor. Good luck!
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2013 • 1 answer
Posted 5 Apr 2015 • 2 answers
Posted 2 Jun 2016 • 0 answers
Posted 24 Jun 2016 • 0 answers
I've been taking bupropion SR 150mg twice a day for almost a year. The dr recently added Quetiapine?
Posted 25 Jul 2016 • 0 answers